Alert archive / Massachusetts / Small Craft Advisories in 2018

Small Craft Advisory 103, NWS Boston/Norton, MA

August 28, 2018

NWS Boston/Norton, MA issued this small craft advisory at Aug 28, 2018, 3:06 AM EDT. It took effect at Aug 28, 2018, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 28, 2018, 3:06 AM EDT (07:06 UTC)
In effect from
Aug 28, 2018, 12:00 PM EDT
Expired
Aug 28, 2018, 8:00 PM EDT
In force
8 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

558 
WHUS71 KBOX 280706
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
306 AM EDT Tue Aug 28 2018

ANZ231-251-281515-
/O.NEW.KBOX.SC.Y.0103.180828T1600Z-180829T0000Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
306 AM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from noon today to 8 PM EDT
this evening.

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ232>235-237-281515-
/O.NEW.KBOX.SC.Y.0103.180828T1600Z-180829T0000Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
306 AM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from noon today to 8 PM EDT
this evening.

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ230-281515-
/O.NEW.KBOX.SC.Y.0103.180828T1600Z-180829T0000Z/
Boston Harbor-
306 AM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from noon today to 8 PM EDT
this evening.

* WINDS AND SEAS...Southwest winds around 10 kt with gusts up to 
  25 kt. Waves 1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ236-281515-
/O.NEW.KBOX.SC.Y.0103.180828T1600Z-180829T0000Z/
Narragansett Bay-
306 AM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from noon today to 8 PM EDT
this evening.

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Waves 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
2 follow-up statements
386 
WHUS71 KBOX 281414
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1014 AM EDT Tue Aug 28 2018

ANZ231-251-282215-
/O.CON.KBOX.SC.Y.0103.180828T1600Z-180829T0000Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
1014 AM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Seas 1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ232>235-237-282215-
/O.CON.KBOX.SC.Y.0103.180828T1600Z-180829T0000Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
1014 AM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ230-282215-
/O.CON.KBOX.SC.Y.0103.180828T1600Z-180829T0000Z/
Boston Harbor-
1014 AM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...Southwest winds around 10 kt with gusts up to 
  25 kt. Waves 1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ236-282215-
/O.CON.KBOX.SC.Y.0103.180828T1600Z-180829T0000Z/
Narragansett Bay-
1014 AM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Waves 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
004 
WHUS71 KBOX 281938
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
338 PM EDT Tue Aug 28 2018

ANZ231-251-290000-
/O.CON.KBOX.SC.Y.0103.000000T0000Z-180829T0000Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
338 PM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Seas 1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ232>235-237-290000-
/O.CON.KBOX.SC.Y.0103.000000T0000Z-180829T0000Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
338 PM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ230-290000-
/O.CON.KBOX.SC.Y.0103.000000T0000Z-180829T0000Z/
Boston Harbor-
338 PM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...Southwest winds around 10 kt with gusts up to 
  25 kt. Waves 1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ236-290000-
/O.CON.KBOX.SC.Y.0103.000000T0000Z-180829T0000Z/
Narragansett Bay-
338 PM EDT Tue Aug 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Waves 1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 28, 2:31 AM EDT, 35 minutes earlier.

Area forecast discussion, Aug 28, 2:31 AM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
231 AM EDT Tue Aug 28 2018

.SYNOPSIS...
High pressure off the East Coast will bring excessive heat and
humidity today into Thursday. Shower and thunderstorm chances
will increase on Thursday as a cold front moves through the
area. The front stalls south of our region Friday. This will
bring a break from the heat, but may allow for a few showers
Friday and into the weekend.

&&

.NEAR TERM /THROUGH TODAY/...
230 AM Update...

* Excessive Heat Begins Today *

Mid/high clouds associated with departing short wave should exit
SNE by sunrise per latest satellite loop. Showers/storms across
northern New England are expected to remain to our north early
this morning, in an area of better MUCAPE and deeper moisture,
which is shown by high-res models and ensembles.

Patchy fog has formed near South Coast, Cape Cod, and Islands as
well as across inland valleys. Fog will burn off quickly after
sunrise.

Upper ridge builds over New England today as high pressure
remains centered offshore. Plenty of sunshine combined with 850
mb temperatures near 20C and increasing W/SW flow will help
temperatures rise into mid to upper 90s across much of SNE this
afternoon. Combined with dewpoints in low to mid 70s, heat
indices will top out between 95 and 100 degrees, but should
reach 105 degrees in Hartford/Springfield area as well as much
of eastern MA. Due to SW flow, we don't think areas south of
Boston stand a good chance at reaching heat index of 105
degrees, so we have converted the Excessive Heat Watch to a Heat
Advisory there.

Mixing layer will be rather deep this afternoon, up to around
800 mb, but a look at forecast soundings show plenty of moisture
aloft which will prevent dewpoints from mixing out too much.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
230 AM Tue...

Warm and humid conditions expected tonight as winds diminish.
Lows will only fall back into 70s, if not around 80 in larger
cities. Light SW flow should allow patchy fog to reform,
especially near South Coast, Cape Cod, and Islands.

Upper ridge remains in place Wednesday with another round of
excessive heat and humidity. Highs should top out a couple of
degrees higher in most of SNE as 850 mb temperatures are a bit
warmer, so we should see more readings in upper 90s across parts
of CT and Merrimack Valleys. Heat indices will be similar to
today so continued same headlines for Wednesday.

Presence of upper ridge and warm temps aloft will serve as a cap
for any convection. Cold front remains far enough to our NW to
allow us to maintain a dry forecast.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Highlights...

* Increasing risk of showers/storms Thu
* More seasonable Fri/Sat/Sun with a risk of showers at times

Thursday...

Upper ridge shifts to the south placing our area in a more
progressive W/SW flow. Cold front expected to track across our area.
NAM is quickest with the front, but GFS/ECMWF indicate front is a
bit slower, taking into Thu evening to push completely south of the
area. Parameters are favorable for some strong storms, with 30-35kt
of 0-6km shear. Shear may weaken over the course of Thursday
afternoon. There is a chance for some urban poor drainage flooding,
as precipitable water values increase to around 2 inches.

At this time thinking that progression of cold front and associated
cloud cover/precipitation should keep max temps out of Heat Advisory
range. However can't completely rule this out at this time, with a
low chance that some locations get into the lower 90s.

Friday into Sunday...

Cold front stall south of New England, allowing for relief from the
heat and humidity. Highs expected to be mainly in the 70s, with some
low 80s possible by Sunday. High pressure builds southward into our
area. However onshore flow could allow for partly to mostly cloudy
skies and a few showers. Have generally gone with a slight chance
pop thru the period.

Monday...

Upper ridge begins to re-establish itself over our area, which could
mean an increase in temps. Part of this will depend on position of
surface high, since if the wind is onshore/out of the east that
would hinder a warmup and maybe allow for some showers.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday/...High confidence.

Patchy fog will bring MVFR/IFR conditions through sunrise, with
LIFR for a brief time near Cape Cod and Islands, including ACK.
Otherwise VFR today with increasing W/SW winds gusting to
20-25kt this afternoon. Patchy fog returns tonight to South
Coast, Cape Cod, and Islands with MVFR/IFR conditions. VFR
Wednesday with continued W/SW winds.

KBOS Terminal...High confidence.

KBDL Terminal...High confidence.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: Mainly VFR, with local MVFR possible. Breezy.
Chance SHRA, slight chance TSRA.

Thursday: VFR. Chance SHRA, chance TSRA.

Thursday Night through Friday Night: VFR. Breezy. Slight chance
SHRA.

Saturday: Mainly VFR, with local MVFR possible. Slight chance
SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday/...High confidence

High pressure off East Coast will maintain W/SW flow on coastal
waters today through Wednesday. Forecast soundings show good
potential for 20-25kt gusts this afternoon within a couple of
miles of shore, so we have issued Small Craft Advisories for
nearshore waters. Gusts should be a bit lower Wednesday
afternoon, more in range of 15-20kt.

Patchy fog expected early this morning and again tonight into
Wednesday morning, mainly on south coastal waters.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Slight chance of rain showers, isolated
thunderstorms.

Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers, chance of thunderstorms.

Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers, slight chance of
thunderstorms.

Friday through Friday Night: Winds less than 25 kt. Seas up to
5 ft. Slight chance of rain showers.

Saturday: Winds less than 25 kt. Local rough seas. Slight
chance of rain showers.

&&

.CLIMATE...
Record High Maximum Temperatures:

      Today   Wed

BOS 99/1948 96/1953
PVD 95/1948 95/1953
BDL 99/1993 98/1953
ORH 94/1948 93/1953

Record High Minimum Temperatures:

      Today   Wed

BOS 79/1948 76/1948
PVD 75/1948 74/1948
BDL 73/1992 73/1952
ORH 76/1948 71/1928

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory from 10 AM this morning to 9 PM EDT Wednesday
     for CTZ003-004.
     Excessive Heat Warning from 10 AM this morning to 9 PM EDT
     Wednesday for CTZ002.
MA...Air Quality Alert from 11 AM this morning to 11 PM EDT this
     evening for MAZ013-016>023.
     Heat Advisory from 10 AM this morning to 9 PM EDT Wednesday
     for MAZ002>004-008-009-012-017>023.
     Excessive Heat Warning from 10 AM this morning to 9 PM EDT
     Wednesday for MAZ005>007-010-011-013>016-026.
RI...Air Quality Alert from 11 AM this morning to 11 PM EDT this
     evening for RIZ001>008.
     Heat Advisory from 10 AM this morning to 9 PM EDT Wednesday
     for RIZ001>007.
MARINE...Small Craft Advisory from noon today to 8 PM EDT this evening
     for ANZ230>237-251.

&&

SYNOPSIS...Belk/JWD
NEAR TERM...JWD
SHORT TERM...JWD
LONG TERM...NMB
AVIATION...Belk/JWD
MARINE...Belk/JWD
CLIMATE...Staff
Hazardous weather outlook, Aug 27, 4:17 PM EDT, 10 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
417 PM EDT Mon Aug 27 2018

CTZ003-004-MAZ002>004-008-009-012-282030-
Tolland CT-Windham CT-Western Franklin MA-Eastern Franklin MA-
Northern Worcester MA-Western Hampshire MA-Western Hampden MA-
Southern Worcester MA-
417 PM EDT Mon Aug 27 2018

...HEAT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 9 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for northeast Connecticut, central
Massachusetts and western Massachusetts.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Heat Advisories may also be needed Thursday. The heat index may
reach 95 degrees but confidence is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002-MAZ005>007-010-011-014-015-026-282030-
Hartford CT-Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Eastern Hampshire MA-Eastern Hampden MA-Southeast Middlesex MA-
Suffolk MA-Northern Middlesex MA-
417 PM EDT Mon Aug 27 2018

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TUESDAY TO 9 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for north central Connecticut,
eastern Massachusetts, northeastern Massachusetts and southwestern
Massachusetts.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Heat Advisories may be needed Thursday. The heat index may reach 95
degrees but confidence is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ020>022-RIZ001>007-282030-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
417 PM EDT Mon Aug 27 2018

...HEAT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 9 PM EDT
WEDNESDAY...
...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT TUESDAY...

This Hazardous Weather Outlook is for far southeastern
Massachusetts, northern Rhode Island and most of southern Rhode
Island.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Air Quality Alert.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ013-016-282030-
Western Norfolk MA-Eastern Norfolk MA-
417 PM EDT Mon Aug 27 2018

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TUESDAY TO 9 PM EDT
WEDNESDAY...
...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT TUESDAY...

This Hazardous Weather Outlook is for Norfolk County Massachusetts.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.
   Air Quality Alert.

Heat Advisories may be needed Thursday. The heat index may reach 95
degrees but confidence is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ017>019-282030-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
417 PM EDT Mon Aug 27 2018

...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY EVENING...
...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT TUESDAY...

This Hazardous Weather Outlook is for much of southeastern
Massachusetts.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.
   Air Quality Alert.

Heat Advisories may be needed Thursday. The heat index may reach 95
degrees but confidence is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ023-282030-
Dukes MA-
417 PM EDT Mon Aug 27 2018

...HEAT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 9 PM EDT
WEDNESDAY...
...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT TUESDAY...

This Hazardous Weather Outlook is for Dukes County Massachusetts.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Air Quality Alert.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

RIZ008-282030-
Block Island RI-
417 PM EDT Mon Aug 27 2018

...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT TUESDAY...

This Hazardous Weather Outlook is for Block Island Rhode Island.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Air Quality Alert.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ024-282030-
Nantucket MA-
417 PM EDT Mon Aug 27 2018

This Hazardous Weather Outlook is for Nantucket Massachusetts.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-282030-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
417 PM EDT Mon Aug 27 2018

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

Nearby

Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.